Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 2, pp. 113-127.
@article{AFST_1981_5_3_2_113_0,
     author = {Herrero, Miguel A. and Vazquez, Juan Luis},
     title = {Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {113--127},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 3},
     number = {2},
     year = {1981},
     zbl = {0498.35013},
     mrnumber = {646311},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1981_5_3_2_113_0/}
}
Herrero, M. A.; Vazquez, J. L. Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 2, pp. 113-127. http://www.numdam.org/item/AFST_1981_5_3_2_113_0/

[1] A. Bamberger. «Etude d'une équation doublement non linéaire». Journal of Functional Analysis 24 (1977), p. 148-155. | MR 470490 | Zbl 0345.35059

[2] P. Benilan - M.G. Crandall. «The continuous dependence on φ of solutions of ut - Δφ(u) = 0». MRC report MC 578-01245.

[3] G. Diaz - J.I. Diaz. «Finite extinction time for a class of nonlinear parabolic equations». Comm. in P.D.E. 4,11 (1979), p. 1213-1231. | MR 546642 | Zbl 0425.35057

[4] J.I. Diaz - M.A. Herrero. «Estimates on the support of the solutions of some nonlinear elliptic and parabolic problems». Proc. Royal Soc. Edinburgh, to appear. | MR 635761 | Zbl 0478.35083

[5] L.C. Evans. «Application of nonlinear semigroup theory to certain partial differential equations». in Nonlinear evolution equations, M.G. Grandall ed. (1979). | MR 513818 | Zbl 0471.35039

[6] A. Friedman. «Partial Differential Equations». Holt, Rinehart and Winston (1973). | MR 445088 | Zbl 0224.35002

[7] M.H. Protter - H.F. Weinberger. «Maximum principles in differential equations». Prentice Hall (1967). | MR 219861 | Zbl 0153.13602

[8] E.S. Sabinina. «A class of nonlinear degenerating parabolic equations». Soviet Math. Dokl 3 (1962), p. 495-498 (in Russian). | MR 132926 | Zbl 0122.33503

[9] J.L. Vazquez. «An a priori interior estimate for the solutions of a nonlinear problem representing weak diffusion». Nonlinear Analysis, 5 (1981), p. 95-103. | MR 597285 | Zbl 0446.35018

[10] J.L. Vazquez - L. Veron. «Removable singularities of some strongly nonlinear elliptic equations». Manuscr. Math., 33 (1980), p. 129-144. | EuDML 154744 | MR 597815 | Zbl 0452.35034

[11] L. Veron. «Effets régularisants de semi-groupes non linéaires dans des espaces de Banach». Annales Fac. Sci. Toulouse, 1 (1979), p. 171-200. | EuDML 73089 | Numdam | MR 554377 | Zbl 0426.35052